Translator Disclaimer
2015 Upper and lower bounds for the numerical radius with an application to involution operators
Amer Abu-Omar, Fuad Kittaneh
Rocky Mountain J. Math. 45(4): 1055-1064 (2015). DOI: 10.1216/RMJ-2015-45-4-1055

Abstract

New upper and lower bounds for the numerical radii of Hilbert space operators are given. An application to involution operators is also provided.

Citation

Download Citation

Amer Abu-Omar. Fuad Kittaneh. "Upper and lower bounds for the numerical radius with an application to involution operators." Rocky Mountain J. Math. 45 (4) 1055 - 1064, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1055

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1339.47007
MathSciNet: MR3418181
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1055

Subjects:
Primary: 47A10, 47A12, 47A30, 47A63, 47B15

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top